Next Article in Journal
Multi-Objective Design Optimization of an Over-Constrained Flexure-Based Amplifier
Next Article in Special Issue
On the Accessibility of Newton’s Method under a Hölder Condition on the First Derivative
Previous Article in Journal
Implementation of a Parallel Algorithm Based on a Spark Cloud Computing Platform
Previous Article in Special Issue
An Optimal Eighth-Order Derivative-Free Family of Potra-Pták’s Method
Article Menu

Export Article

Open AccessArticle
Algorithms 2015, 8(3), 415-423; doi:10.3390/a8030415

A Quartically Convergent Jarratt-Type Method for Nonlinear System of Equations

1
Department of Mathematics, Imam Reza International University, Khorasan Razavi, Mashhad, Sanabaad, Daneshgah 91735-553, Iran
2
Department of Mathematics, Zahedan Branch, Islamic Azad University, Zahedan, Iran
*
Author to whom correspondence should be addressed.
Academic Editor: Alicia Cordero
Received: 28 May 2015 / Revised: 1 July 2015 / Accepted: 2 July 2015 / Published: 6 July 2015
(This article belongs to the Special Issue Numerical Algorithms for Solving Nonlinear Equations and Systems)
View Full-Text   |   Download PDF [248 KB, uploaded 6 July 2015]

Abstract

In this work, we propose a new fourth-order Jarratt-type method for solving systems of nonlinear equations. The local convergence order of the method is proven analytically. Finally, we validate our results via some numerical experiments including an application to the Chandrashekar integral equations. View Full-Text
Keywords: iterative methods; Fréchet; systems of nonlinear equations; Chandrashekar integral equations iterative methods; Fréchet; systems of nonlinear equations; Chandrashekar integral equations
This is an open access article distributed under the Creative Commons Attribution License which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited. (CC BY 4.0).

Scifeed alert for new publications

Never miss any articles matching your research from any publisher
  • Get alerts for new papers matching your research
  • Find out the new papers from selected authors
  • Updated daily for 49'000+ journals and 6000+ publishers
  • Define your Scifeed now

SciFeed Share & Cite This Article

MDPI and ACS Style

Ghorbanzadeh, M.; Soleymani, F. A Quartically Convergent Jarratt-Type Method for Nonlinear System of Equations. Algorithms 2015, 8, 415-423.

Show more citation formats Show less citations formats

Related Articles

Article Metrics

Article Access Statistics

1

Comments

[Return to top]
Algorithms EISSN 1999-4893 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top